# SDR ASOA201101335

- Difficulty date: May 31, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,817 hours, 11,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD ASSIST MOTOR FWD STIFFNER CRACKED.  R & R ASD ASSIST MOTOR FWD STIFFENER IAW SRM 51-42-06-001-001. THIS IS A MINOR REPAIR.
